MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 208-24-11
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535); Swelling/ Edema (4577)
Date of Event 03/07/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation -based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient¿s pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported via legal documentation, on (b)(6) 2008, this patient underwent right total knee replacement surgery and was implanted with an optetrak cc polyethylene tibial insert.Patient experiences pain in his right knee and may require a right knee revision surgery to remove the remaining recalled liner at a later time.There is no other patient demographic or medical history available.There is no information on a surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, it was reported that the patient experienced pain, prosthesis wear and loosening.As a result, it was reported that the patient may need a revision in the future.No medical or surgical intervention was reported as a result of this event.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, b5, g1, h6 - health effect - clinical code, health effect - impact code, medical device problem code, component code, type of investigation, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
katy priest
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key16810385
Report Number1038671-2023-00826
Device Sequence Number14960909
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2012
Device Model Number208-24-11
Device Catalogue Number208-24-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/01/2026
07/09/2026
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date05/21/2026
07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown